# SDR YAXA2015091401

- Difficulty date: September 3, 2014
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N765KP
- Make and model: Piper PA-31-350
- Aircraft serial: 318253012
- Aircraft time: 9,435 hours
- Engine: Lyc LTIO540J2B
- Engine time: 2,641 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 200F5003
- Part serial: HPJN066FP
- Condition: Leaking
- Location: Rt Engine
- Part time: 760 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE ACFT WAS PARKED IN HANGAR, THE ACFT WAS OBSERVED TO HAVE FUEL DRIPPING FROM THE ENG ACCESSORY DRIVE DRAIN LINE.  THE ENG DRIVEN FUEL PUMP WAS FOUND TO HAVE A SLOW LEAK FROM THE DRIVE SHAFT SEAL WHILE DEPRESSURIZED, WHICH CEASED WHEN PRESS WAS APPLIED TO THE FUEL SYS WITH THE BOOST PUMP OR BY RUNNING THE ENG.  THE PUMP WAS REPLACED WITH SERVICEABLE.
